# SDR LR7A04195

- Difficulty date: October 28, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,948 hours, 21,579 cycles
- Engine: Allsn 501D22A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION IAW JOB CARD HB5301,  FOUND RT FS 407 EXTERNAL ESCAPE HATCH FWD UPPER CORNER CUTOUT CRACKED AT WL 226, RBL 80.  REPAIRED IAW SRM SMP 583 53-40-50.  NR 0027.
